serw-MX  [xml]  
 


    
 DeCS Categories

C17 Skin and Connective Tissue Diseases .
C17.800 Skin Diseases .
C17.800.174 Dermatitis .
C17.800.174.600 Drug Eruptions .
C17.800.174.600.587 Hand-Foot Syndrome .
C25 Chemically-Induced Disorders .
C25.100 Drug-Related Side Effects and Adverse Reactions .
C25.100.468 Drug Hypersensitivity .
C25.100.468.380 Drug Eruptions .
C25.100.468.380.587 Hand-Foot Syndrome .
E02 Therapeutics .
E02.319 Drug Therapy .
E02.319.499 Induction Chemotherapy .
E02.860 Remission Induction .
E02.860.500 Induction Chemotherapy .
 
 Terms
 Synonyms & Historicals
Documents
LILACS e MDL
 
Hand-Foot Syndrome .
Chemotherapy-Induced Acral Erythema .
Chemotherapy-Induced Palmoplantar Erythrodysesthesia .
Acral Erythema, Chemotherapy-Induced .
Acral Erythemas, Chemotherapy-Induced .
Chemotherapy Induced Acral Erythema .
Chemotherapy Induced Palmoplantar Erythrodysesthesia .
Chemotherapy-Induced Acral Erythemas .
Chemotherapy-Induced Palmoplantar Erythrodysesthesias .
Hand Foot Syndrome .
Hand-Foot Syndromes .
Palmoplantar Erythrodysesthesia, Chemotherapy-Induced .
Palmoplantar Erythrodysesthesias, Chemotherapy-Induced .
Syndrome, Hand-Foot .
Syndromes, Hand-Foot .
Chemotherapy-induced dermal side effects that are associated with the use of various CYTOSTATIC AGENTS. Symptoms range from mild ERYTHEMA and/or PARESTHESIA to severe ulcerative dermatitis with debilitating pain involving typically palmoplantar and intertriginous areas. These cutaneous manifestations are sometimes accompanied by nail anomalies. .
1.00
7262
 
Induction Chemotherapy .
Chemotherapies, Induction .
Chemotherapy, Induction .
Induction Chemotherapies .
Initial drug treatment designed to bring about REMISSION INDUCTION. It is typically a short-term and high-dose drug treatment that is followed by CONSOLIDATION CHEMOTHERAPY and then MAINTENANCE CHEMOTHERAPY. .
0.66
241730